Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Self-commutator inequalities in higher dimension
HTML articles powered by AMS MathViewer

by Mircea Martin PDF
Proc. Amer. Math. Soc. 130 (2002), 2971-2983 Request permission

Abstract:

Three natural multi-dimensional substitutes for the self-commutator of a Hilbert space operator are introduced and generalizations of Putnam’s inequality to tuples of operators with semidefinite self-commutators are indicated. In addition, a Riesz transform model is developed and investigated.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B20, 42B20
  • Retrieve articles in all journals with MSC (1991): 47B20, 42B20
Additional Information
  • Mircea Martin
  • Affiliation: Department of Mathematics, Baker University, Baldwin City, Kansas 66006
  • Email: mmartin@harvey.bakeru.edu
  • Received by editor(s): June 27, 2000
  • Received by editor(s) in revised form: May 7, 2001
  • Published electronically: March 12, 2002
  • Communicated by: Joseph A. Ball
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 2971-2983
  • MSC (1991): Primary 47B20, 42B20
  • DOI: https://doi.org/10.1090/S0002-9939-02-06445-6
  • MathSciNet review: 1908920